MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1542/peds.113.5.e499

Медицинская библиотека · Pediatrics · 2004

Grand mal seizure in a child 30 minutes after Cyclogyl (cyclopentolate hydrochloride) and 10% Neo-Synephrine (phenylephrine hydrochloride) eye drops were instilled.

Demayo Alan P, Reidenberg Marcus M

Клинический случайСтатьяПеревод в очереди

Аннотация

A grand mal seizure is an unexpected, rare adverse event in a child receiving eye drops to dilate the pupils for an eye examination. A case is reported of a convulsion in a 23-month-old boy after he received Cyclogyl (cyclopentolate) and Neo-Synephrine (phenylephrine) eye drops before ophthalmoscopy. His serum sodium was 125 mEq/L, and he had low plasma pseudocholinesterase activity. Children exposed to organophosphate insecticides and other pseudocholinesterase inhibitors may be at risk for cyclopentolate toxicity.

Для цитирования: Demayo Alan P, Reidenberg Marcus M. Grand mal seizure in a child 30 minutes after Cyclogyl (cyclopentolate hydrochloride) and 10% Neo-Synephrine (phenylephrine hydrochloride) eye drops were instilled.. Pediatrics. 2004. DOI: 10.1542/peds.113.5.e499.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.